Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 25, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 3, 2017, 3:41 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2017, 3:41 AM EST (08:41 UTC)
- Expired
- Mar 4, 2017, 9:49 AM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
856 WHUS71 KCLE 030841 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EST FRI MAR 3 2017 LEZ145>149-031700- /O.NEW.KCLE.SC.Y.0025.170303T0841Z-170304T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 341 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-031700- /O.NEW.KCLE.SC.Y.0025.170303T0841Z-170303T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 341 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
4 follow-up statements
434 WHUS71 KCLE 031450 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 950 AM EST FRI MAR 3 2017 LEZ145>149-032300- /O.CON.KCLE.SC.Y.0025.000000T0000Z-170304T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 950 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-032100- /O.CON.KCLE.SC.Y.0025.000000T0000Z-170303T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 950 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
605 WHUS71 KCLE 032040 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EST FRI MAR 3 2017 LEZ142>144-032145- /O.CAN.KCLE.SC.Y.0025.000000T0000Z-170303T2100Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 340 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW ADVISORY CRITERIA AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ147>149-040445- /O.EXT.KCLE.SC.Y.0025.000000T0000Z-170304T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145-146-040200- /O.CON.KCLE.SC.Y.0025.000000T0000Z-170304T0200Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 340 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTHWEST AROUND 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
214 WHUS71 KCLE 040917 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 417 AM EST SAT MAR 4 2017 LEZ147>149-041500- /O.CON.KCLE.SC.Y.0025.000000T0000Z-170304T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 417 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST 10 TO 20 KNOTS EARLY BECOMING NORTH LESS THAN 10 KNOTS. * WAVES...3 TO 5 FEET EARLY THIS MORNING SUBSIDING TO 2 FEET OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
217 WHUS71 KCLE 041449 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 949 AM EST SAT MAR 4 2017 LEZ147>149-041600- /O.CAN.KCLE.SC.Y.0025.000000T0000Z-170304T1500Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 949 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW CRITERIA AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 12:01 AM EST, 3 hours 40 minutes earlier.
Area forecast discussion, Mar 3, 12:01 AM EST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1201 AM EST Fri Mar 3 2017
.SYNOPSIS...
A reinforcing cold front will drop southeast across the area tonight
then high pressure will push east through the region Friday night
and Saturday. A cold front will move east across the area late
Tuesday followed by a reinforcing cold front early Wednesday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Update...Updated to upgrade to a lake effect snow warning
central lakeshore.
Original...Lake effect snow squalls continue to expand back to
the islands and look as if they will persist long enough to get
several locations to the 4 inches needed for an advisory. We
have already received several reports of 2 to 3 inches of snow
from Elyria to Brunswick to North Royalton. So with that said we
will go with a LES advisory that covers the secondary snowbelt
through 6 am. The heaviest of the snow will likely occur through
3 am but will likely linger to around 6 am.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
Marginal lake effect conditions will be set up for Friday then taper
to mostly just flurries by late Fri night as high pressure moves in
from the west. Fri night should be a cold night with the High
providing light winds and partly cloudy skies to allow for decent
radiational cooling. Lows should be in the teens with some readings
around 10 degrees for inland areas in the ne.
The High should generally provide dry conditions until Sun night but
there is a chc that a warm frontal boundary lifting ne into the area
could produce some patchy light precip
Temps will start to moderate on the weekend and should be back into
the mid 40s northeast to mid 50s southwest by Sun afternoon.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Still no major changes have been made to the long term, which starts
on Monday. Continued with temperatures just slightly above guidance
for the entire area for Monday and Tuesday as temperatures will
likely get into the lowers 60s in many areas, except for northwest
Pennsylvania where temperatures will stay in the 50s. Breezy
southwest winds during this time will help to keep temperatures up
at night, with lows only getting into the upper 40s to around 50
Monday night.
Even though we will be under an upper-level ridge Monday, there will
still be a chance for some showers thanks to the strong warm air
advection as a warm front lifts north through the area. A cold front
is slated to arrive Tuesday morning or afternoon as a broad upper-
level trough works its way across the central US. Rain will sweep
across the entire area ahead of the cold front. There is still
uncertainty with the amount of instability that will be available
ahead of the front, and this will depend on the exact timing. So
have not mentioned thunderstorms in the forecast at this time, but
it will be something to keep an eye on. The air behind the front is
not all that cold, so high temperatures for the middle of the week
will only drop into the upper 40s for daytime highs, still above the
seasonal normal.
&&
.AVIATION /06Z Friday THROUGH Tuesday/...
Lake effect snow squalls continue to move southeast across the
Cleveland area into Akron-Canton and Youngstown. The snow
squalls continue to produce periods of 1/4 mile or less
visibilities. Latest guidance suggests this activity will
continue through the night before trough moves through the area.
This will disrupt the band in the morning. Expecting some
synoptic snow to develop though with the trough as it moves
through the area. Flow could possibly redevelop tomorrow and set
up some more lake effect bands. Will downplay this scenario in
the TAFs for now but know that it is a possibility at Cleveland,
Youngstown, Akron-Canton, and possibly Erie. Winds will increase
15 to 25 knots toward sunrise with the trough.
OUTLOOK...Non VFR Monday.
&&
.MARINE...
Small craft advisory continues for all of Lake Erie east of the
Western Basin. Winds are still sustained out of the northwest around
20 knots with higher gusts. The winds should die down quickly after
dark, and the advisory should be good to expire at 9 PM. Winds will
increase out of the northwest again Friday afternoon and another
Small Craft Advisory will likely be needed.
Winds will die down Friday night into Saturday morning, becoming
light and variable by Saturday afternoon. Winds turn back around to
the south Sunday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lake Effect Snow Warning until 9 PM EST this evening for
OHZ010>013-020-021.
Lake Effect Snow Advisory until 9 PM EST this evening for
OHZ022.
PA...None.
MARINE...None.
&&
SYNOPSIS...Adams
NEAR TERM...TK/Mullen
SHORT TERM...Adams
LONG TERM...Mottice
AVIATION...Lombardy
MARINE...MotticeHazardous weather outlook, Mar 2, 7:03 AM EST, 20 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 703 AM EST Thu Mar 2 2017 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-031215- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 703 AM EST Thu Mar 2 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-031215- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 703 AM EST Thu Mar 2 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 2, 10:47 PM EST, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1047 PM EST THU MAR 2 2017
OHZ010-011-013-020>022-030515-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
1047 PM EST THU MAR 2 2017
...Intense snow squalls will affect Portage...southern Geauga...
Cuyahoga...northern Medina...northern Summit and Lorain Counties
Until 1215 AM EST...
At 1043 PM EST, radar continues to indicate additional intense snow
squalls across the central lakeshore counties southeastward to Summit
and Portage counties. All of these snow squalls will continue to
move to the east southeast at 15 to 20 mph.
HAZARDS INCLUDE...
Visibility rapidly dropping to less than a quarter of a mile...
Up to 2 inches of quick snow accumulation...
Locations impacted include...
Cleveland, Akron, Lorain, Elyria, Medina, Ravenna, Western Vermilion,
Vermilion, Parma, Lakewood, Cuyahoga Falls, Cleveland Heights,
Strongsville, Brunswick, Westlake, North Royalton, North Ridgeville,
Kent, Solon and Avon Lake.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4123 8234 4144 8235 4154 8200 4148 8147
4139 8100 4099 8100
TIME...MOT...LOC 0343Z 287DEG 10KT 4130 8190
&&
ODOT DMS 302, 303, 304, 306, 307, 308, 309, 310, 317, 318, 319, 321,
322, 323, 324, 328, and 329.
MullenLocal storm report, Mar 2, 11:35 PM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1135 PM EST THU MAR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY SNOW WESTLAKE 41.45N 81.93W
03/02/2017 M2.0 INCH CUYAHOGA OH SNOW SPOTTER
2 HOUR SNOWFALL.
1100 PM HEAVY SNOW 2 NNE N RIDGEVILLE 41.44N 81.97W
03/02/2017 M4.5 INCH LORAIN OH SNOW SPOTTER
4 HOUR SNOWFALL.
&&
BMLocal storm report, Mar 2, 11:52 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1152 PM EST THU MAR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HEAVY SNOW BRUNSWICK 41.25N 81.81W
03/02/2017 M2.2 INCH MEDINA OH SNOW SPOTTER
4 HOUR SNOWFALL.
&&
BMSpecial weather statement, Mar 3, 12:05 AM EST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1205 AM EST FRI MAR 3 2017
OHZ010-011-013-020>022-030630-
Summit OH-Geauga OH-Portage OH-Medina OH-Lorain OH-Cuyahoga OH-
1205 AM EST FRI MAR 3 2017
...Intense snow squall will affect Portage...southwestern
Geauga...Cuyahoga...northeastern Medina...northern Summit and
northeastern Lorain Counties Until 130 AM EST...
At 1203 AM EST, radar continues to indicate intense snow squalls
from Northeast Lorain county southeastward across Cuyahoga, Medina
and Summit counties. All of these snow squalls will move to the
southeast at 25 mph.
HAZARDS INCLUDE...
Visibility rapidly dropping to less than a quarter of a mile...
Up to 2 inches of quick snow accumulation...
Locations impacted include...
Cleveland, Akron, Medina, Ravenna, Parma, Lakewood, Cuyahoga Falls,
Strongsville, Brunswick, Westlake, North Royalton, North Ridgeville,
Kent, Solon, Avon Lake, Hudson, Twinsburg, Tallmadge, Streetsboro and
Warrensville Heights.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4120 8206 4152 8205 4154 8201 4153 8191
4135 8100 4099 8101
TIME...MOT...LOC 0503Z 284DEG 24KT 4150 8202
&&
ODOT DMS 302, 303, 304, 306, 307, 308, 309, 310, 317, 318, 321, 322,
323, 324, 328, and 329.
MullenSpecial weather statement, Mar 3, 1:29 AM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
129 AM EST FRI MAR 3 2017
OHZ011>014-021>023-089-030800-
Summit OH-Geauga OH-Portage OH-Lake OH-Trumbull OH-
Ashtabula Lakeshore OH-Cuyahoga OH-Ashtabula Inland OH-
129 AM EST FRI MAR 3 2017
...an intense snow squall will affect northern Portage...northwestern
Trumbull...Geauga...east central Cuyahoga...eastern Lake...
northeastern Summit and southwestern Ashtabula Counties Until 300 AM
EST...
At 128 AM EST, radar indicated an intense snow squall over Solon, or
15 miles southwest of Chardon, moving east at 20 mph. Another squall
was over northern Geauga and eastern Lake county county, also moving
east at 20mph.
HAZARDS INCLUDE...
Visibility rapidly dropping to less than a quarter of a mile...
Up to 2 inches of quick snow accumulation...
Locations impacted include...
Ravenna, Chardon, Jefferson, Solon, Hudson, Twinsburg, Streetsboro,
Macedonia, Geneva, South Russell, Madison, Middlefield,
Garrettsville, North Bloomfield, Perry, Orwell, Burton, Mantua, West
Farmington and Chesterland.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4172 8063 4113 8111 4132 8151 4183 8111
4185 8103
TIME...MOT...LOC 0628Z 279DEG 15KT 4140 8140
&&
ODOT DMS 315.
KingLocal storm report, Mar 3, 1:45 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
145 AM EST FRI MAR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM SNOW SEVEN HILLS 41.38N 81.67W
03/03/2017 M5.0 INCH CUYAHOGA OH TRAINED SPOTTER
12 HOUR SNOWFALL.
&&
KOThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 9:02 PM EST | Special Weather Statement | CLE | Cuyahoga, Geauga, Lorain, Medina, Summit | 88 min |
| Mar 2, 10:24 PM EST | Lake Effect Snow Advisory | CLE | Cuyahoga, Geauga, Lorain, Medina, Portage, Summit | 16 hr |
| Mar 2, 10:47 PM EST | Special Weather Statement | CLE | Lorain, Portage, Summit | 88 min |
| Mar 2, 11:45 PM EST | Lake Effect Snow Warning | CLE | Cuyahoga, Geauga, Lake, Lorain, Medina, Summit and 1 more | 15 hr |
| Mar 3, 12:05 AM EST | Special Weather Statement | CLE | Portage, Summit | 85 min |
| Mar 3, 1:29 AM EST | Special Weather Statement | CLE | Geauga | 91 min |
| Mar 3, 6:08 AM EST | Special Weather Statement | CLE | Cuyahoga, Portage | 97 min |
| Mar 3, 7:37 AM EST | Special Weather Statement | CLE | Cuyahoga, Geauga, Lorain | 68 min |
| Mar 3, 8:06 AM EST | Special Weather Statement | CLE | Ashtabula, Lake | 84 min |
| Mar 3, 8:50 AM EST | Special Weather Statement | CLE | Geauga, Huron, Mahoning, Medina, Portage, Summit and 1 more | 85 min |
| Mar 3, 10:14 AM EST | Special Weather Statement | CLE | Ashland, Holmes, Mahoning, Richland, Stark, Wayne | 91 min |
| Mar 3, 6:10 AM EST | Special Weather Statement | CLE | Erie | 95 min |
| Mar 3, 1:52 PM EST | Special Weather Statement | CLE | Erie | 83 min |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.